# SDR 96ZZZM266

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 1445TS1001
- Condition: Leaking
- Location: Nr 2 Hyd Pump
- Component: Abex, 55097
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB FROM MIA, EXPERIENCED HYDRAULIC FLUID LOSS.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  GROUND INSPECTION REVEALED NR 2 HYD PUMP LEAKING AT THE BYPASS SOLENOID.  REPLACED BOTH PUMPS AS PRECAUTION AND RETURNED AIRCRAFT TO SERVICE.  (M)
